Psycho-Babble Neurotransmitters | advanced medication issues | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: stimulant induced emotional numbness Conundrum

Posted by Chairman_MAO on October 6, 2011, at 19:21:09

In reply to Re: stimulant induced emotional numbness, posted by Conundrum on March 21, 2011, at 13:55:54

This is the _effect_ of Effexor, not a side effect. I suggest switching classes of antidepressants.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[998964]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Neurotransmitters | Framed

poster:Chairman_MAO thread:980437
URL: http://www.dr-bob.org/babble/neuro/20110604/msgs/998964.html